# SDR UHLA2014101500688

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 27,552 hours, 15,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIPS RT FWD GALLEY  INOPERATIVE.  R & R SMALL ANGLED SECTION OF EMERGENCY LIGHT STRIPS.  OPS CHECKED GOOD, IAW AMM 33-50-21.
